LG G6 review: Hands-on with LG’s bold, big-screen shot at perfection
Seems two different types of medication i'm on have ended up poisoning me!
Started get a fast pulse, headaches & getting very parnoid over things.
Luckerly for me a friend had seen the same thing happen to a co-worker a few weeks ago.
Have now been off one of the drugs for 3 days & everything is nearly back to normal.
The un-named medication should be recalled!
But how would we go about it?
One for Dr Scott, but bear in mind that medical diagnosis is against forum rules.
I have suffered from the same kind of thing, but without knowing the medication involved, I could not, and would not comment here.
Use the yellow email envelope if you wish.
If you suffer adverse reactions to medication, the correct procedure is to inform your GP, hospital or pharmacist, not a computer forum.
You reaction is not a common one - if it were, it would have been demonstrated in lots of others before you.
All medicines have gone through very stringent screening and in-use testing before release on to the market. If you suffer a reaction then it is not the fault of the medication alone. It is equally due to you.
Yes, people do have adverse reactions to all sorts of things. It is up to you to avoid them in the future. Some people suffer severe reactions to consuming strawberries. By your thinking, strawberries should be banned.
Sorry i should have mentioned that my GP now knows about it as does the pharmacist.
Also contacted has been the drug maker who seemed not to care much!
Seems the side effects are had are known about.
I have passed the details on to the HPA who can look at it!
all they do is add your side effects to the leftlets in the pack.
Report it here, I've done it with my medication. click here
To be honest all medications have side effects, but not everyone suffers from them.
Think of the chemotherapy drugs - one of their major side effects is death.
One of the drugs I use regularly causes muscle pain, and is known to induce anaphylaxis (a severe life-threatening allergic reaction) in about 1 in every 1000 people.
Not all medications can be recalled or we'd be left with nothing. In fact even aspirin wouldn't be licensed were it invented today.
I've had to stop taking several medicines because I was affected by known side effects, the most hi-profile being Celebrex, suspected of causing heart attacks (it did!).
Your GP will normally simply try something else.
If it's an unknown side effect use the "Yellow Card" system, available from your pharmacist or GP.
As Professor Dunlop, (the first chairman of the committee for the Safely of Medicines), used to say,
"There's no therapeutic rose without a thorn."
All drugs have the potential to produce side effects. If we wait for a medicine that never has a side effect in any human being, we would never have any drug.
Having worked in the pharmaceutical industry all my life, I assure you that any responsible manufacturer is interested in reports of side effects.
In which case I fail to see your point. If what you suffered from was a side effect from one of the drugs it would have been mentioned in the pack literature, and you should have been aware of the possibility. It's a little silly to say that a drug should be removed from the market because of a known side effect - work on that basis and most of the drugs used in medicine would be unavailable.
If, on the other hand it was caused by a drug interaction it would (should?) have been known about by your prescribing GP.
You seem to have survived the experience anyway, but in closing I might mention that in some circumstances it can be dangerous to suddenly cease taking a drug - I hope you consulted your GP before stopping?
This thread is now locked and can not be replied to.